It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-27-2004, 05:46 PM   #1
Senior Veteran
(male)
 
Join Date: Aug 2003
Location: NY
Posts: 837
FullCircle08 HB User
Help! WD stomach issues!

Can anyone give me some advice on the best thing to help with the stomach problems during Hydro WD's. Not to be graphic but I get horrible gas pains and very bad diarrhea. I was curious what has worked for you all? I drink alot of fluids, but that is it. Any suggestions would be great.

 
Old 09-27-2004, 06:00 PM   #2
Senior Member
 
Join Date: Apr 2004
Location: houston texas
Posts: 114
dschne HB User
Re: Help! WD stomach issues!

I beleive they say to use Imodiam for the stomach stuff.hang in there I know how you feel it does pass it just takes time.I used it before when i went thru the w/d,s and it does seem to help some.
__________________
daniel

 
Sponsors Lightbulb
   
Old 09-27-2004, 06:32 PM   #3
Senior Member
 
Join Date: Dec 2003
Location: St. Petersburg
Posts: 133
froggirl HB User
Question Re: Help! WD stomach issues!

What ended up working for you? I am getting ready to go cold-turkey tommorow (wait, I know how that sounds, always "tommorow", right? But I have no other choice, I'll be out by the end of tonight, and I don't get prescribed more for back pain for atleast 2 weeks.) Anyway, I am scared of that side-affect more than anything! Well, that and the restless, can't-sit-still feeling. how long were you on, and under what circumstances, if you don't mind me asking? Is it safe to go cold turkey w/ no Dr.'s supervision? It's my only choice, so if it is really unsafe, not much I can do about it! Oh well, I got myself into this mess, might as well get myself out. Taught me a lesson, though. I have 2 back problems (1 is a birth defect, the other is digeneration of the spine), so the other times I've tried to detox I've relized I really need this stuff. (My doc actually yelled at me for going off). But anyway, this is the last time I take more than the recommended dose, cause if I had just taken the amount I was supposed to, I wouldn't be out. Oh well. Live and learn. Good luck to you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Help me! NailObsessed Nail Problems 2 09-22-2010 01:03 PM
Help I am at the end of my rope... tinabean34 Pain Management 4 07-01-2010 11:55 AM
In desperate need of help. Just stopped my diet. asjdwf021 Weight Loss 8 06-21-2010 07:01 PM
help! i have rsd! amandalilly7 Reflex Sympathetic Dystrophy (RSD) (CRPS) 8 05-29-2010 09:50 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax







All times are GMT -7. The time now is 11:08 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!